| Model Number |
RONYX22522UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Myocardial Infarction (1969)
| Date of Event |
01/30/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure one resolute onyx was implanted in the 1st obtuse marginal, one resolute onyx was implanted in the 2nd obtuse marginal and one resolute onyx was implanted in the rca.Post procedure patient suffered pci related mi.
Additional Manufacturer Narrative
Investigator and sponsor assessed the event as not related to the index device or antiplatelet medication.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Additional information: patient recovered.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Cec adjudicated the mi as no event.If information is provided in the future, a supplemental report will be issued.